| Catalog Number |
448100 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone #: (b)(6).There were multiple 510k numbers reported to be involved.The information for the additional 510k is as follows: g4.Pma / 510(k)#: k020321, k020322, k020323, k040099, and k131331.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using the bd phoenix¿ automated microbiology system a patient isolate had abnormal antimicrobial susceptibility results.No further information was provided.No health impact or consequence reported.
Additional Manufacturer Narrative
Additional information was provided by the customer indicating that no patient results were affected.This complaint is not mdr reportable.There was no report of serious injury, medical intervention, or reportable device malfunction.The previous mfr report #1119779-2025-04923 should be considered cancelled.